MAUDE Adverse Event Report: ETHICON INC. SFXSYM PDS+ UNI VIO 9IN 2-0 SA CT-2; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. SFXSYM PDS+ UNI VIO 9IN 2-0 SA CT-2; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number SXPP1A422
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, and the following was obtained via: when did the sutures detached from the needle (removal from package / during handling prior to use on patient/ during passage through tissue / during tying / post-op)? detached inter operatively while suturing robotically the deep layer after the fibroid was removed.Provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).Csk nurse robotic lead reported the event to me.Operating surgeon was dr.(b)(6) surgeon at (facility).Dr.P did not report the event to me directly but i will be following up with her for more details when i see her for the next surgery.
 
Event or Problem Description
It was reported that a patient underwent a myomectomy procedure in 2025 and barbed suture was used.During the procedure, it was reported to the sales rep by the surgeon that the symmetric suture broke at needle leader.The procedure was completed successfully with no adverse consequences for the patient.No adverse patient consequences were reported.Additional information was requested.

Brand Name
SFXSYM PDS+ UNI VIO 9IN 2-0 SA CT-2
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key21864527
Report Number2210968-2025-04195
Device Sequence Number14600368
Product Code NEW
UDI-Device Identifier10705031245334
UDI-Public(01)10705031245334(17)46356(10)105EHA
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K141776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXPP1A422
Device Lot Number105EHA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale